# SDR SWAA2025120427826

- Difficulty date: October 23, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE GALLEY 3 BATTERY PACK.  REPLACED GALLEY 3 BATTERY PACK IAW AMM 33-51-06-960-805.  INSTALLATION TESTED OK.
